MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI ONEVIEW MONITORING SYSTEM; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI ONEVIEW MONITORING SYSTEM; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW
Model Number CDI754
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) venous saturation was reading 100 when it should have been reading 83 post first in vivo.A second in vivo was performed and the venous saturation was accurate.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Per the manufacturer's territory manager, the blood parameter monitor (bpm) probes were replaced.
 
Additional Manufacturer Narrative
If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Event or Problem Description
Per clinical review: on (b)(6) 2024 the team at the user facility experienced a problem with the blood parameter monitor (bpm) while on cardiopulmonary bypass, whereby there were intermittent venous and saturation values 100 venous sat post first in-vivo at 83.This complaint is related to an issue where the threshold value in the signal filter implemented in the hematocrit saturation (h/s) software was set below the level of electronic noise, resulting in a threshold too restrictive for normal signal variation in a clinical setting.This was causing the h/s saturation of oxygen (so2) value to appear as dashes intermittently.The device was not changed out.There was no delay, no blood loss, and the surgery was completed successfully with no adverse event.
 
Additional Manufacturer Narrative
Updated blocks: h6 and h9.The service repair technician (srt) upgraded the device from v1.1 to v1.2.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI ONEVIEW MONITORING SYSTEM
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key21124113
Report Number1828100-2025-00004
Device Sequence Number12951948
Product Code DRY
UDI-Device Identifier00886799001882
UDI-Public(01)00886799001882(11)240724
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K234065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDI754
Device Catalogue NumberCDI754
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer02/17/2025
03/07/2025
03/31/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/10/2025
03/31/2025
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1492-2025
Patient Sequence Number1
Patient SexUnknown